Thread: Feeling really tired on Andriol
07-30-2005, 03:39 PM #1
Feeling really tired on Andriol
Just started my cycle on Thursday, taking 6 caps of andriol daily, well first day I got stomach cramps but nothing big. Feeling a little boost at the gym. Well all of a sudden I'm feeling really tired. All day tired, but when I get to the gym I'm pumping really good. I'm eating like a horse and getting more sleep then usual. Has anyone else have and kind of expirences like this?
07-30-2005, 03:50 PM #2
Not sure. You do know that each 40mg cap only really gives you about 25mg of test, right? And you also know that results have shown that the amount of active test in your body on andriol can vary from week to week, right? Needless to say, this is not one of my favorite drugs.
07-30-2005, 03:56 PM #3
Yep I've done my reserch on them the thing is I have a lot of andriol just sitting around I'd rather take them then just let them rot.
07-30-2005, 08:25 PM #4
07-31-2005, 11:31 PM #5
Yes I have tried Test before. I don't really recall how that went since it was 3-4 years ago. The exact product i'm taking is restandol testocaps, and I know there for real. I have been feeling a little boost at the gym and recover time is awsome, no soreness here. Today I tried eating a ton before taking them and that seemd like it worked out with stomach pains. Could this actually be a mental issue? another symptom is how do u say it my eyes feel funny. People are telling me not to stress can go ahead and stay on for 6-8 weeks but what do u guys recommand?
07-31-2005, 11:46 PM #6
lethargy happens to me on test sometimes. caffiene, say a large starbucks coffee, really gets rid of it for a good 1hr intense lifting session... just my 2 cents though
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)